MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE EXCLUDER AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE EXCLUDER AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number PXC121200
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 01/05/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the gore(r) excluder(r) aaa endoprosthesis instructions for use, potential adverse events that may occur and/or require intervention include, but are not limited to endoleak and aneurysm enlargement.
 
Event or Problem Description
On (b)(6) 2009, this patient underwent endovascular treatment of an abdominal aortic aneurysm using a gore(r) excluder(r) aaa endoprosthesis contralateral leg component.The patient had a persistent type 2 endoleak and had underwent intervention whereby lumbar arteries were excluded via surgery and coil embolization.On (b)(6) 2021 the patient presented with no evidence of type 1 or type1b endoleaks, however aneurysm enlargement was noted.The aneurysm enlarged to 8cm.The physician decided to explant the gore(r) excluder(r) aaa endoprosthesis contralateral leg component.
 
Additional Manufacturer Narrative
G1.Manufacturing site name and address: medical sunnyvale 1327 orleans dr sunnyvale, ca 94089.

Brand Name
GORE EXCLUDER AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
MDR Report Key11267830
Report Number3007284313-2021-01237
Device Sequence Number3415949
Product Code MIH
UDI-Device Identifier00733132609925
UDI-Public00733132609925
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2021
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2012
Device Model NumberPXC121200
Device Catalogue NumberPXC121200
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 01/05/2021
Supplement Date Received by Manufacturer01/05/2021
Initial Report FDA Received Date02/02/2021
Supplement Report FDA Received Date07/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR